# SDR ASAA0080327

- Difficulty date: May 18, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CUSP WEB, FS 1098 TO 1117, LONGERON 18R.  REMOVED AND REPLACED WEB IAW DC9 SRM 51-30.  (M)
